Anastrozole and side effects...hair loss/thinning and hair regrowth

Posted by sandyjr @sandyjr, Mar 6, 2019

I started taking anastrozole in May 2018. The worst side effect I had was hot flashes, but I was undergoing radiation and it was a particularly hot summer here. My Dr took me off it for two weeks and I restarted it in September. I have had very few problems. The first time I had BC, I took tamoxifen and I think that bothered me more. I was anticipating problems this time. The hot flashes are gone…I never had them before in my life! I have random aches and pains. One joint in my foot seems to be tender, but it is something I can easily live with. One thing I did notice was the hair thinning. I had it with the tamoxifen and now with this. It really bothered me, but has anyone else had their hair start to grow back? I had searched the internet for a natural substance to help hair growth and found castor oil. Needless to say, I was skeptical. I put it on a cotton ball and dab it lightly on the areas by my temples and my natural hair part and my hairline by my forehead. It is an easy fix if it is a fix. Recently I have noticed new hair growth in the temple areas and in my hair part. It is about an inch + long. It is not as if my hair has suddenly thickened up a lot, but there is a difference. I am not sure if I am just getting used to the medicine or if the castor oil has any effect, but there is a difference. For me, there is an improvement, so I just wanted to let you know that there may be hope for improvement for other people.

@sandyjr – Wow, thanks for doing the dirty work of searching😊 – I’m so glad it’s working for you! I’ll be purchasing castor oil before the end of the day. Many thanks, Sandy

REPLY

As I said, I only dabbed it on my upper hairline by face and where my hair parts. I really would like to try putting it on all over and maybe covering it and letting it sit overnight, but that would be when disaster happens and I would have to quick run out and my hair would be all greased up!!!! That would be an experience!!! I figured I would try it and so have been noticing new growth and if it is the castor oil…yay, it worked for me, and if it is getting used to the anastrozole, then there is hope for others with the thinning hair problem. Good luck.

REPLY
Please login or register to post a reply.